Please use this identifier to cite or link to this item:
- T-duality in 2D integrable models
- Universidade Estadual Paulista (UNESP)
- The non-conformal analogue of Abelian T-duality transformations relating pairs of axial and vector integrable models from the non-Abelian affine Toda family is constructed and studied in detail.
- Journal of Physics A-mathematical and General. Bristol: Iop Publishing Ltd, v. 37, n. 16, p. 4629-4640, 2004.
- Iop Publishing Ltd
- Acesso restrito
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.